# SDR IPXA2025082756968

- Difficulty date: August 13, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 34,969 hours, 21,338 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 149N7653
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER STA 1260  BL 0 TO RBL 50 TEE FITTING HAS SURFACE CORROSION. INSTALLED TEE FITTING AND ANGLES ON STA 1260 BL 0 TO RBL 50, IAW SRM 51-40-02, SRM 51-70-12-0G-0.
